# SDR NSVA20070131

- Difficulty date: May 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 27,349 hours, 31,666 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cable Assy
- Part number: 6071T48P04
- Part serial: CJWU115
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT TQ SURGE WHILE SETTING POWER FOR TAKEOFF.  REPLACE BLUE CABLE ON LT ENG P/N 6071T48P04 S/N ON BGAC005, S/N OFF CJWU115 IAW G/EMM 74-00-00 PAGE 401-402 RAN A/C IAW SAAB AMM 71-00-00.  OPS CKS GOOD ON GROUND AT THIS TIME.
